# SDR N6WA20131212001

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 27,740 hours, 20,366 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 AHRS FAILED ON TAKEOFF.  R & R NR 1 AHRS IAW CRJ700 AMM 34-21-01.  PERFORMED OPERATIONS CHECKED, NO DEFECTS NOTED AT THIS TIME.
